I just started taking a new drug called resperdal. I have crohn's and just had surgery 2 months ago. My psych put me on this drug to try to counter the effects of prednisone (which makes you absolutely looney - hyper and agitated) and also try to alleviate the depression I have developed as a result of this life-changing diagnosis and subsequent surgery. I have noticed some changes to my vision that have just recently gotten bad. Last Friday I was commenting that I would need to get new glasses this year, but it wasn't an emergency situation. Now, 4 days later I am having alot of trouble seeing everything, both near and far. Way too much deterioration for a 4 day span. I also take the immunosuppressor 6MP. Does anyone know if vision changes are side effects of any of these drugs?
Undiagnosed symptoms for many years. Dx in 12/06. Sm. Bowel resection (60cm.) 1/07
currently on 50 mg. Imuran, 40 mg. pred., vicodin for continuing pain